Open Access
Translator Disclaimer
June, 1975 Exit Systems
Bernard Maisonneuve
Ann. Probab. 3(3): 399-411 (June, 1975). DOI: 10.1214/aop/1176996348

Abstract

We associate with a strong Markov process $(X_t)$ and a Borel set $B$ an "exit system." This system provides the structure of the excursions from $B$ of the process $(X_t)$ and gives a new approach to the recent results of Getoor and Sharpe on last exit decompositions and last exit distributions.

Citation

Download Citation

Bernard Maisonneuve. "Exit Systems." Ann. Probab. 3 (3) 399 - 411, June, 1975. https://doi.org/10.1214/aop/1176996348

Information

Published: June, 1975
First available in Project Euclid: 19 April 2007

zbMATH: 0311.60047
MathSciNet: MR400417
Digital Object Identifier: 10.1214/aop/1176996348

Subjects:
Primary: 60J25
Secondary: 60G17 , 60J45 , 60J50 , 60J55

Keywords: Additive functionals , Excursions , exit systems , homogeneous random sets , last exit distributions , Markov processes

Rights: Copyright © 1975 Institute of Mathematical Statistics

JOURNAL ARTICLE
13 PAGES


SHARE
Vol.3 • No. 3 • June, 1975
Back to Top